Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Change in Bowel habit and texture, several months. Bowel reddish

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 484 Questions
Question
Change in Bowel habit and texture, several months. Bowel reddish . New vitamin, called " BioAstin" It`s called a "Hawaiian Astaxanthin. Could that be the reason for the reddish color? Texture is runny.
Fri, 9 Feb 2018 in Digestion and Bowels
 
 
Answered by Dr. Muhammad Sareer Khalil 2 hours later
Brief Answer:
Need more information

Detailed Answer:
Hello and welcome

I appreciate your concern

Yes it's a possibility

Kindly answer the following to comment further

By reddish do you mean there is fresh blood in your stool
Is it painless bleeding or is there pain / tenesmus associated with it

let me know if you have any query

wishing you best of health

Thanks
Above answer was peer-reviewed by
 
Follow-up: Change in Bowel habit and texture, several months. Bowel reddish 2 hours later
There is no pain, just the urgency to move the bowels immediately. It looks like fresh blood in the fluid.I am also taking "AREDS2 for my AMD and B12 and D3,5000
IU.AND FOSAMAX FOR Osteoporosis. FOSAMAX is one tablet weekly.
 
 
Answered by Dr. Muhammad Sareer Khalil 7 hours later
Brief Answer:
Explained

Detailed Answer:
Hello again

Local examination including a digital rectal examination needs to be done to look for possible hemorrhoids, anal fissure etc. Stool for OVA and parasites should also be done. If no cause is found and the bleeding persists then lower GI endoscopy should be considered in consultation with a gastroenterologist.

Let me know if you have any query

wishing you best of health

Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor